# SDR DALA1249481200

- Difficulty date: September 18, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 67,684 hours, 9,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51161
- Condition: Cracked
- Location: Bs 1439
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1439, LBL 24 FLOORBEAM LOWER FLANGE CRACKED.  REPAIRED IAW ERA 502730-14, REV ORIG.
